# SDR CALA0000531

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SCUFF PLATE INBOARD MOUNT ID DAMAGED AND DRILLED OFF FASTENERS.  REMOVED, REPAIRED, AND REINSTALLED FLOOR SUPPORT PER SRM 51-30-2, 51-10-4, AND 51-30-5.
